# SDR AALA202408279672

- Difficulty date: August 9, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D575510372000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON HINGE PIN #4 BETWEEN 13464 AND 14057 AND BETWEEN RIB 25 AND 26. REPLACED HINGE PIN PER JOB CARD 26C50027005.
